Über eine Transformation der Faberschen Polynomreihen

P. Heuser

Mathematische Zeitschrift (1934)

  • Volume: 38, page 777-782
  • ISSN: 0025-5874; 1432-1823

How to cite


Heuser, P.. "Über eine Transformation der Faberschen Polynomreihen." Mathematische Zeitschrift 38 (1934): 777-782. <http://eudml.org/doc/168533>.

author = {Heuser, P.},
journal = {Mathematische Zeitschrift},
keywords = {special functions},
pages = {777-782},
title = {Über eine Transformation der Faberschen Polynomreihen},
url = {http://eudml.org/doc/168533},
volume = {38},
year = {1934},

AU - Heuser, P.
TI - Über eine Transformation der Faberschen Polynomreihen
JO - Mathematische Zeitschrift
PY - 1934
VL - 38
SP - 777
EP - 782
KW - special functions
UR - http://eudml.org/doc/168533
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.